# SDR SIMA201004105

- Difficulty date: February 8, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 14,649 hours, 10,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 73139
- Condition: Discharged
- Location: Cabin
- Part time: 10,286 hours, 9,375 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT CHECK FOR FLIGHT 4031 THE CREW REPORTED THAT THE EMERGENCY LIGHTS WOULD NOT STAY ON FOR MORE THAN 10 SECONDS.  THE CREW FOUND THE EMERGENCY LIGHT SWITCH IN THE COCKPIT WAS SET IN THE ARMED POSITION WITH NO POWER ON THE AIRCRAFT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT EMERGENCY LIGHT BATTERY IAW CRJ-700 AMM 33-51-17, OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
